Facebook Pixel
EmpowHER Guest

I've been spotting brown since Wednesday. I'm supposed to get my period today but I haven't still see light brown discharge coming when I clean my self. I'm also on the pill never missed a pill, but I took EC pill the first day of startling my current 9th

By Anonymous April 18, 2015 - 8:27am
Rate This

Of pills. When I took EC it was an hour after sex. Help please.

Add a Comment2 Comments

Last month I also had a discharge before my period but this is off and on and light sometimes dark only when I clean my self. This worries me because today I started placebo pills and I don't see any blood coming only brown sometimes and I am not using a pad.

April 18, 2015 - 3:02pm

Hello and thank you for sharing your question.

The reason why your period is different this time is because you took the EC.  You should never take EC at the same time you take birth control pills because both contain hormones.  Birth control pills alone are enough to prevent pregnancy.  Taking both simply disrupts your cycle that is why it is different this time.

There is no cause for alarm however.  All you need to do is wait it out and as long as you don't take EC again your period will return to normal.  Simply keep taking your birth control pills every day.


April 18, 2015 - 2:41pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!